A finite difference approach to the number of peaks of solutions for semilinear parabolic problems

Masahisa Tabata

Research output: Contribution to journalArticle

16 Citations (Scopus)
Original languageEnglish
Pages (from-to)171-192
Number of pages22
JournalJournal of the Mathematical Society of Japan
Volume32
Issue number1
DOIs
Publication statusPublished - 1980
Externally publishedYes

Fingerprint

Semilinear Parabolic Problem
Finite Difference

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A finite difference approach to the number of peaks of solutions for semilinear parabolic problems. / Tabata, Masahisa.

In: Journal of the Mathematical Society of Japan, Vol. 32, No. 1, 1980, p. 171-192.

Research output: Contribution to journalArticle

@article{c1facca9483e4d6bb5f1fd0bf624f95b,
title = "A finite difference approach to the number of peaks of solutions for semilinear parabolic problems",
author = "Masahisa Tabata",
year = "1980",
doi = "10.2969/jmsj/03210171",
language = "English",
volume = "32",
pages = "171--192",
journal = "Journal of the Mathematical Society of Japan",
issn = "0025-5645",
publisher = "Mathematical Society of Japan - Kobe University",
number = "1",

}

TY - JOUR

T1 - A finite difference approach to the number of peaks of solutions for semilinear parabolic problems

AU - Tabata, Masahisa

PY - 1980

Y1 - 1980

UR - http://www.scopus.com/inward/record.url?scp=84972578855&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972578855&partnerID=8YFLogxK

U2 - 10.2969/jmsj/03210171

DO - 10.2969/jmsj/03210171

M3 - Article

AN - SCOPUS:84972578855

VL - 32

SP - 171

EP - 192

JO - Journal of the Mathematical Society of Japan

JF - Journal of the Mathematical Society of Japan

SN - 0025-5645

IS - 1

ER -